# SDR QR9R20220913001

- Difficulty date: September 13, 2022
- Submitted: September 13, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720139129
- Aircraft time: 3,362 hours
- System (JASC): 7600 · Engine Controls
- Part: None
- Part number: B761M5013101
- Part serial: 197
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VAR NR CAUTION REMAINED ON AT HOVER. NRO AND TORQUE SEQUENCED CORRECTLY. REMOVED AND REPLACED VARTOMS MONITOR BOX ASSEMBLY IAW AMM 76-13-00, 4-2.
